MathSciNet Relay Station
MathSciNet bibliographic data
MR2386391 47H10 (41A50 41A65 54H25)
Shahzad, Naseer; Markin, Jack Invariant approximations for commuting mappings in $\rm CAT(0)$ and hyperconvex spaces. J. Math. Anal. Appl. 337 (2008), no. 2, 1457–1464.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement